# SDR ABXA9800849

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99582387
- Condition: Cracked
- Location: Bs 980
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FRAME CRACKED AT LONGERON 17 RIGHT FS 980.  REPAIRED FRAME IAW DC9 SRM 53-03.
